# SDR EIA2003159

- Difficulty date: October 21, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 98,525 hours, 26,263 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing Cntr Sect
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1050 LBL 119 CORROSION ON UPPER WING CENTER SECTION SKIN AT BUTT JOINT BLEND OUT OF LIMITS.  REMOVED DAMAGED, NDT AREA, FABBED AND INSTALLED REPAIR ECRA 479-57-177-2
